# SDR 06FDEA0253

- Difficulty date: January 18, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug DC-10-10
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Worn
- Location: Bs 575
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING COMPT LT FOUND DEEP WEAR ON VERTICAL BULKHEAD STIFFENER AT STA 575 X 24 LT SIDE.  BLENDED OUT WEAR IAW SRM 51-21-01 PART 34 VOL 2.  MATERIAL REMOVED IS OUT OF LIMITS IAW SRM 53-00-01 FIG 1B VOL 1 AND SRM 53-12-01 FIG 15 ITEM 9 VOL 3.  PERFORMED REPAIR IAW SRM 53-00-01 FIG 9 SHT 8 VOL 1.
